Atripla & Multivitamins
Jul 12, 2009
I recently started HIV treatment, having been prescribed Atripla to also treat my Chronic Hepatitis B as well. Many friends have told me to start taking a supplement as well, so I was wondering what multivitamin supplement I should take...I've used GNC's Mega Men in the past, but I'm a bit hesitant due to some of the ingredients in it (saw palmetto, horny goat weed, maca, damiana and avena sativa). Would it be better to stick with a basic multivitamin, like Centrum?
Response from Mr. Vergel
I try to stay away from herbs since we do not know the interaction of most with HAART. A simple multivitamin three times a day with food is good. I like the Energy Caps by SuperNutrition or any multivitamin made by Jarrow since I have seen these companies quality control documents as part of my work with the Houston Buyers Club.
Make sure your doctor checks your Hep B viral load to make sure the Truvada part of Atripla is controlling it. I am also Hep B positive and Viread plus Emtriva (Truvada) has been a great to keep my Hep B viral load undetectable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Dry Cough After Handjob Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Sore On Penis After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.